Breast Cancer Question

6 medium

A-Fib associated with past radiation/chemotherapy?

A-Fib associated with past radiation/chemotherapy?

Four years out from treatment, I’m experiencing a-fib. I’ve ruled out thyroid over-medication, a likely culprit. Poking around the web (eek!) I see that latent heart effects *can* begin to develop from adriamycin/cytoxin chemotherapy or breast radiation at about the five year mark. Ulp.
Any cancer sis’s with personal experience?

And, great; I’m seeing that arimidex, my AI, can have some associated heart risk. It’s small, but it’s there.

(I have a… read more

2 mini
A MyBCTeam Member said:

In 2018 I went through chemo, rt side mastectomy, radiation, then more herceptin. I have a mechanical mitral valve and pacemaker. Herceptin had to be… read more

posted 4 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in